Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 723025, 10 pages
http://dx.doi.org/10.1155/2015/723025
Research Article

The Existence of Meromorphic Solutions of Some Types of Systems of Complex Functional Equations

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2Jiangxi Normal University, Nanchang, Jiangxi 330027, China

Received 4 August 2015; Accepted 13 September 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Hong-Yan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence of transcendental meromorphic solutions of some types of systems of complex functional equations and obtain some results about the existence of meromorphic solutions of such systems. Our results are improvement of the previous theorems given by Gao, Xu, and Zheng, and our examples show that our results are sharp to some extent.